Transformations différentiables du mouvement Brownien
Colloque en l'honneur de Laurent Schwartz - Volume 1, Astérisque, no. 131 (1985), p. 61-87
@incollection{AST_1985__131__61_0,
     author = {Bismut, Jean-Michel},
     title = {Transformations diff\'erentiables du mouvement Brownien},
     booktitle = {Colloque en l'honneur de Laurent Schwartz - Volume 1},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {131},
     year = {1985},
     pages = {61-87},
     zbl = {0572.60074},
     mrnumber = {816739},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1985__131__61_0}
}
Bismut, Jean-Michel. Transformations différentiables du mouvement Brownien, in Colloque en l'honneur de Laurent Schwartz - Volume 1, Astérisque, no. 131 (1985), pp. 61-87. http://www.numdam.org/item/AST_1985__131__61_0/

[1] P. Baxendale, Wiener processes on manifolds of maps, Proc. Royal Soc. Edinburgh, 87 A, 127-152 (1980). | Article | MR 600452 | Zbl 0456.60074

[2] P. Baxendale, Measures and Markov processes on function spaces, Bull. Soc. Math. France, Mémoire n° 46, 131-141 (1976). | MR 440013 | Zbl 0338.60042

[3] J. M. Bismut, Mécanique aléatoire, Lecture Notes in Math. n° 866, Berlin Springer 1981. | MR 629977 | Zbl 0457.60002

[4] J. M. Bismut, A generalized formula of Itô and some other properties of stochastic flows, Z. Wahrsch, 55, 331-350 (1981). | Article | MR 608026 | Zbl 0456.60063

[5] J. M. Bismut, Martingales, the Malliavin calculus and hypoellipticity under general Hörmander's conditions, Z. Wahrsch, 56, 469-505 (1981). | Article | MR 621660 | Zbl 0445.60049

[6] J. M. Bismut, Calcul des variations stochastique et processus de sauts, Z. Wahrsch, 63, 147-235 (1983). | Article | MR 701527 | Zbl 0494.60082

[7] J. M. Bismut, The calculus of boundary processes, Annales E.N.S., à paraître. | MR 776287 | Zbl 0561.60081

[8] J. M. Bismut, An introduction to the stochastic calculus of variations, in "Stochastic differential systems", N. Christopeit, M. Kohlmann ed., Lecture Notes Control Th. and Inf. Sciences, n° 43, 33-72, Berlin Springer 1982. | MR 814104 | Zbl 0517.58040

[9] J. M. Bismut, Jump processes and boundary processes, Proc. Conference Katata (1982), K. Itô ed., à paraître (1983). | Zbl 0566.60057

[10] J. M. Bismut, D. Michel, Diffusions conditionnelles, J. of Funct. Anal. Part I 44, 174-211 (1981). | Article | MR 642916 | Zbl 0475.60061

J. M. Bismut, D. Michel, Diffusions conditionnelles, J. of Funct. Anal. Part II 45, 274-292 (1982). | MR 647076 | Zbl 0475.60062

[11] Y. N. Blagoveschenskii, M. I. Freidlin, Certain properties of processes depending on parameters, Sov. Math. Dokl. 2, 633-636 (1961). | Zbl 0114.07801

[12] R. H. Cameron, W. T. Martin, Transformations of Wiener integrals under translations, Ann. Math. 45, 386-396 (1944). | Article | MR 10346 | Zbl 0063.00696

[13] J. M. C. Clark, The representation of functionals of Brownian motion by stochastic integrals, Ann. Math. Stat. 41, 1282-1295 (1970). | Article | MR 270448 | Zbl 0213.19402

J. M. C. Clark, The representation of functionals of Brownian motion by stochastic integrals, Ann. Math. Stat. 42, 1778 (1971). | Article | MR 341633 | Zbl 0231.60044

[14] M. H. A. Davis, Functionals of Itô processes as stochastic integrals, Math. Proc. Cambridge Philos. Soc. 87, 157-166 (1980). | Article | MR 549305 | Zbl 0424.60063

[15] C. Dellacherie, P. A. Meyer, Probabilités et potentiels, chap. I-IV : Paris Hermann 1975 | MR 488194 | Zbl 0323.60039

C. Dellacherie, P. A. Meyer, Probabilités et potentiels, chap. V-VIII : Paris Hermann 1980. | MR 566768

[16] J. Eells, K. D. Elworthy, Wiener integration on certain manifolds, Problems in non linear Analysis, CIME IV, pp. 69-94, Rome, Ed. Cremonese 1971. | MR 346835 | Zbl 0226.58007

[17] K. D. Elworthy, Stochastic dynamical systems and their flows, In "Stochastic Analysis", A. Friedman and M. Pinsky ed. , 79-95, New York, Acad. Press 1978. | MR 517235 | Zbl 0439.60065

[18] K. D. Elworthy, Stochastic methods and differential geometry, In Séminaire Bourbaki, Lecture Notes in Math. n° 901, 95-110, Berlin, Springer 1981. | MR 647491 | Zbl 0481.58028

[19] K. D. Elworthy, Stochastic differential equations on manifolds, London Math. Soc., Lecture Notes Series n° 70, Cambridge, Cambridge Univ. Press 1982. | MR 675100 | Zbl 0514.58001

[20] K. D. Elworthy, Measures on infinite dimensional manifolds, Functional integration and its applications, A.M. Arthurs Ed., 60-68, Oxford, Clarendon Press 1975. | MR 501086 | Zbl 0342.58009

[21] I. Gihman, A. V. Skorohod, The theory of stochastic processes, vol. I, II, III, Grundl. Math. Wiss., band 210, Berlin, Springer 1974. | MR 346882 | Zbl 0291.60019

[22] I. Guikman, A. Skorokhod, Introduction à la théorie des processus aléatoires, Editions Mir, Moscou 1980. | Zbl 0573.60003

[23] U. Haussmann, On the integral representation of Itô processes, Stochastics 3, 17-27 (1979). | Article | MR 546697 | Zbl 0427.60056

[24] T. Hida, Brownian motion, Applications of Mathematics n° 11, Berlin, Springer 1980. | MR 562914 | Zbl 0432.60002

[25] L. Hörmander, Hypoelliptic second order differential equations, Acta Math. 119, 147-171 (1967). | Article | MR 222474 | Zbl 0156.10701

[26] N. Ikeda, S. Watanabe, Stochastic differential equations and diffusion processes, Amsterdam, North-Holland 1981. | MR 637061 | Zbl 0495.60005

[27] K. Ito, On stochastic differential equations, Mem. Amer. Math. Soc. 4 (1951). | MR 40618 | Zbl 0054.05803

[28] K. Ito, Stochastic differential equations in a differentiable manifold, Nagoya Math. J. 1, 35-47 (1950). | Article | MR 38596 | Zbl 0039.35103

[29] K. Ito, Mckean H., Diffusion processes and their simple paths, Grund. Math. Wiss., band 125, Berlin, Springer 1974. | MR 345224 | Zbl 0285.60063

[30] J. Jacod, Calcul stochastique et problème des martingales, Lecture Notes in Math. n° 714, Berlin, Springer 1979. | MR 542115 | Zbl 0414.60053

[31] T. Jeulin, Semi-martingales et grossissement d'une filtration, Lecture Notes in Math. n° 833, Berlin, Springer 1980. | MR 604176 | Zbl 0444.60002

[32] T. Jeulin, M. Yor, Grossissement d'une filtration et semi-martingales, Formules explicites, Séminaire de Probabilités n° XII, 78-97, Lecture Notes in Math. n° 649, Berlin, Springer 1978. | Article | MR 519998 | Zbl 0411.60045

[33] T. Jeulin, M. Yor, Sur les distributions de certaines fonctionnelles du mouvement Brownien, Séminaire de Probabilités n° XV, 210-226, Lecture Notes in Math. n° 850, Berlin, Springer 1981. | Article | MR 622565 | Zbl 0462.60077

[34] F. Knight, Random walks and the sojourn density of Brownian motion, Trans. Amer. Math. Soc. 109, 56-86 (1963). | Article | MR 154337 | Zbl 0119.14604

[35] H. Kunita, On the decomposition of solutions of stochastic differential equations, In "Stochastic Integrals", D. Williams ed., 213-255, Lecture Notes in Math. n° 851, Berlin, Springer 1981. | Article | MR 620992 | Zbl 0474.60046

[36] H. Kunita, S. Watanabe, On square integrable martingales, Nagoya Math. J. 30, 209-245 (1967). | Article | MR 217856 | Zbl 0167.46602

[37] A. U. Kussmaul, Stochastic integrations and generalized martingales, Res. Notes Math. n° 11, Pitman, London 1977. | MR 488281 | Zbl 0355.60045

[38] P. Levy, Processus stochastiques et mouvement Brownien, Paris, Gauthier-Villars 1965. | MR 190953

[39] M. Loeve, Probability Theory 1 and 2, Graduate texts in Math. vol. I and II, Berlin, Springer 1977. | Article | MR 651017 | Zbl 0359.60001

[40] P. Malliavin, Stochastic calculus of variations and hypoelliptic operators, Proc. of the Conf. on Stochastic differential equations of Kyoto (1976), p. 195-263, Tokyo, Kinokuniya and New York, Wiley 1978. | MR 536013 | Zbl 0411.60060

[41] P. Malliavin, C k hypoellipticity with degeneracy, In "Stochastic Analysis" A. Friedman and M. Pinsky ed., 199-214, New-York, Acad. Press 1978. | MR 517243 | Zbl 0449.58022

[42] P. Mcgill, A direct proof of the Ray-Knight theorem, Séminaire de Prob. n° XV, pp. 206-209, Lecture Notes in Math. n° 850, Berlin, Springer 1981. | MR 622564 | Zbl 0458.60071

[43] H. Mckean, Stochastic integrals, New-York, Acad. Press 1969. | MR 247684 | Zbl 0191.46603

[44] M. Metivier, J. Pellaumail, Stochastic integrals, New-York, Acad. Press, 1979. | Zbl 0463.60004

[45] P. .A. Meyer, Un cours sur les intégrales stochastiques, Séminaire de Probabilités, n° X, 245-400, Lecture Notes in Math. n° 511, Berlin, Springer 1976. | MR 501332 | Zbl 0374.60070

[46] P. A. Meyer, Flot d'une équation différentielle stochastique, Séminaire de Probabilités, n° XV, 103-117, Lecture Notes in Math. n° 850, Berlin, Springer 1981. | MR 622556 | Zbl 0461.60076

[47] R. Paley, N. Wiener, A. Zygmund, Note on random functions, Math. Zeitsch. 37, 647-668 (1933). | Article | JFM 59.1015.01 | MR 1545426 | Zbl 0007.35402

[48] J. Pitman, One dimensional Brownian motion and the three dimensional Bessel processes, Ad. Appl. Prob. 7, 511-526 (1975). | Article | MR 375485 | Zbl 0332.60055

[49] J. Pitman, M. Yor, A decomposition of Bessel bridges, Z. Wahrsch. 59, 425-457 (1982). | Article | MR 656509 | Zbl 0484.60062

[50] D. Ray, Sojourn times of diffusion processes, III. J. of Math. 7, 615-630 (1963). | MR 156383 | Zbl 0118.13403

[51] L. C. G. Rogers, Williams characterization, of the Brownien excursion law: proof and applications, Séminaire de Probabilités n° XV, 227-250, Lecture Notes in Math. n° 850, Berlin, Springer 1981. | MR 622566 | Zbl 0462.60078

[52] L. Schwartz, Semi-martingales sur des variétés, et martingales conformes sur des variétés analytiques complexes, Lecture Notes n° 780, Berlin Springer 1980. | MR 575167 | Zbl 0433.60047

[53] L. Schwartz, Géométrie différentielle du 2e ordre, semi-martingales et équations différentielles stochastiques sur une variété différentielle, Séminaire de Probabilités, n° XVI, 1-150, Lecture notes in Math. n° 921, Berlin, Springer 1982. | MR 658722 | Zbl 0482.58034

[54] I. Shigekawa, Derivatives of Wiener functionals and absolute continuity of induced measures, J. Math. Kyoto Univ. 20, 263-289 (1980). | Article | MR 582167 | Zbl 0476.28008

[55] B. Simon, Functional integration and quantum physics, New-York, Acad. Press 1979. | MR 544188 | Zbl 0434.28013

[56] T. Shiga, S. Watanabe, Bessel processes as a one parameter family of diffusion processes, Z. Wahrsch 27, 37-46 (1973). | Article | MR 368192 | Zbl 0327.60047

[57] D. Stroock, The Malliavin calculus and its applications to second order parabolic differential equations, Math. Systems Theory, Part I 14, 25-65 (1981). | Article | MR 603973 | Zbl 0474.60061

D. Stroock, The Malliavin calculus and its applications to second order parabolic differential equations, Math. Systems Theory, Part II, 141-171 (1981). | Article | MR 616961 | Zbl 0474.60062

[58] D. Stroock, The Malliavin calculus : a functional analytic approach, J. Funct. Anal. 44, 212-257 (1981). | Article | MR 642917 | Zbl 0475.60060

[59] D. Stroock, Some applications of stochastic calculus to partial differential equations, Lecture Notes in Math. n° 976, 267-382, Berlin, Springer 1983. | MR 722984 | Zbl 0494.60060

[60] D. Stroock, S. R. S. Varadhan, Multidimensional diffusion processes, Grundlehren Math. Wissenschaften 233, Berlin, Springer 1979. | MR 532498 | Zbl 0426.60069

[61] D. Stroock, M. Yor, On extremal solutions of martingale problems, Annales E.N.S., 13, 95-164 (1980). | MR 584083 | Zbl 0447.60034

[62] H. F. Trotter, A property of Brownian motion paths, III. J . Math. 2, 425-433 (1958). | MR 96311 | Zbl 0117.35502

[63] J. B. Walsh, Excursions and local time, In "Temps locaux", J. Azema et M. Yor éd., p. 159-192, Astérisque n° 52-53, Paris SMF 1978. | MR 509476

[64] D. Williams, Path decompositions and continuity of local time for one dimensional diffusions, Proc. London Math. Soc. ser. 3, 28, 738-768 (1974). | Article | MR 350881 | Zbl 0326.60093

[65] D. Williams, Diffusions, Markov processes and martingales, vol. 1 Foundations, New York, Wiley 1979, vol. 2, à paraître. | MR 531031 | Zbl 0826.60002

[66] M. Yor, Grossissement d'une filtration et semi-martingales : théorèmes généraux, Séminaire de Probabilités, n° XV , 61-69, Lecture notes in Math. n° 649, Berlin, Springer 1978. | Article | MR 519996 | Zbl 0411.60044

[67] M. Yor, Introduction au calcul stochastique, Séminaire Bourbaki, fév. 1982, Exposé n° 590, pp. 590-01-18. | MR 689534 | Zbl 0497.60055

[68] M. Yor, Sur la continuité des temps locaux associés à certaines semi-martingales, In "Temps locaux", J. Azéma et M. Yor éd., 23-35, Astérisque n° 52-53, Paris, SMF 1978. | MR 509476